# SDR SIMA20211015001

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 16,303 hours, 10,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE LH INBD BRAKE.  PAX DEPLANED VIA JB NO INJURIES REPORTED.  OPEN
